# SDR ASAA0280386

- Difficulty date: October 17, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 5936437502
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K-CHECK, AFT CARGO BAY SCUFF PLATE HAS DEEP GOUGES.  REPLACED FORWARD HALF OF SCUFF PLATE PER SRM 51-10-4.  (M)
